Discussions By Condition: I cannot get a diagnosis.

whats wrong with hes blood???

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: worried4friend
  • February 7, 2011
  • 02:32 PM

i have a friend he uses doing it through the iv way and as soon as he draws blood out it clots up in the syringe straight away,hes blood is thick, is that normal?im worried for him and ive been trying to find answers to why this is happening to him? he also says that he notice that when he drinks alot of water then its ok but its when he doesnt it seems to clot up and sometimes after he has a shot he vomits. Does using have any effect to why hes blood is thick?

Reply Flag this Discussion

1 Replies:

  • It might be a good idea to have him see a hematologist (a doctor who treats blood disorders). What your discribing could be hypercoagulability and that may only be a symptom of something more. But he is probably having a lot of other symptoms that he doesn't realize is related to his 'thick blood'. And using probably doesn't help him any.Good luck!
    gr8tful 175 Replies
    • February 9, 2011
    • 08:30 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?